Women’s Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

birth control pills less effective

Collapse
X
Collapse
  • Filter
  • Time
Clear All
new posts

  • birth control pills less effective

    I've always had pretty decent skin, it's normally clear but the past month I've begun to develop some acne on my face, chest and back. I've been on the same bc pill for the past year, Junel 1.5/30, I've also noticed that I'm beginning to get pms again which I hadn't had to deal with since going on the pill up until a few months ago. I'm concerned that my bc pills are becoming less effective.

  • Well I would go see your Obgyn and tell them about the acne happening and the bleeding while on the BC pills. The doctor may have to change the birth control pill you are on. Some women bodies react differently to some brands of the birth control pills. You may have to get the shot instead of the pills.
    When out driving always turn left. Then, should you become lost, you can find your way home by reversing the procedure and always turning right.

    Comment


    • I definitely will see my gyn, I'm hoping to wait until June though since that when my 6mo appt falls. I'm wary about switching to the shot because I really need that routine and the visual reminder of the pill otherwise I will stress waaaaaaay too much.

      Comment


      • Originally posted by SillyPhillyGirl View Post
        I definitely will see my gyn, I'm hoping to wait until June though since that when my 6mo appt falls. I'm wary about switching to the shot because I really need that routine and the visual reminder of the pill otherwise I will stress waaaaaaay too much.
        Well being a dad of 4 daughters each one of them are on the shot. They just have Obgyn appointment set up every three months and pop in and get a shot and done. They have no side effects that they told me about and they seem ok. But my two oldest have had daughters of there own one each but back on the shot again for them. Maybe it should be something to think about for yourself.
        When out driving always turn left. Then, should you become lost, you can find your way home by reversing the procedure and always turning right.

        Comment


        • The shot has a lot of people reporting serious side effects and the effects last for months. You can't just stop taking it. If you have no issue remembering pills there really is no good reason to do the shot over bcp unless you have a desire for the convenience.

          Often when there is a sudden very noticeable change in someone's response to a bcp it is because the formula changed a little. Usually it's a brand name suddenly being filled with a generic. It was a huge problem when yasmin went generic. They tried and tried to tell everyone the exact same amount of hormones was in it but still there were lots of people who stopped responding to it or got side effects they never did on years of yasmin use. I've seen it with other pills where people can take pills put out by one company but not another and actually hunt down pharmacies that use that company. I cannot find a report of any of those things happening with this particular pill but something unreported to the public may have changed in the formula. It would be easiest to just try another pill with similar hormone levels. If you go searching for birth control pill charts online you should be able to find one that lists the hormones and amount in each pill so you can pick another one to try. I find even gynecologists just aren't that up to date on all the pills and their differences so I prefer to have something in mind rather than let them choose something. They tend to randomly pick something else that worked in other people rather than matching what you were taking.

          Comment

          Womens Health orange logoGet The Newsletter

          Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

          Latest Posts in Our Forums

          Collapse

          Latest Topics in Our Forums

          Collapse

          Working...
          X